# SDR ASAA2023030642208

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 28,577 hours, 8,968 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011424
- Condition: Faulty
- Location: #2 Engine
- Part time: 28,571 hours, 8,967 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG SOURCE OFF LIGHT FOLLOWED BY DRIVE LIGHT ILLUMINATED DURING TAXI. DRIVE QRC ACCOMPLISHED. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE IDG IAW B737-900 AMM 24-11-11-401.
